Volume 19, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Totally twisted Khovanov homology

Lawrence P Roberts

Geometry & Topology 19 (2015) 1–59
Bibliography
1 J A Baldwin, On the spectral sequence from Khovanov homology to Heegaard Floer homology, Int. Math. Res. Not. 2011 (2011) 3426 MR2822178
2 J A Baldwin, A S Levine, A combinatorial spanning tree model for knot Floer homology, Adv. Math. 231 (2012) 1886 MR2964628
3 D Bar-Natan, On Khovanov’s categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
4 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
5 A Champanerkar, I Kofman, Spanning trees and Khovanov homology, Proc. Amer. Math. Soc. 137 (2009) 2157 MR2480298
6 T C Jaeger, A remark on Roberts’ totally twisted Khovanov homology, J. Knot Theory Ramifications 22 (2013) MR3070834
7 L H Kauffman, On knots, 115, Princeton Univ. Press (1987) MR907872
8 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
9 C Manolescu, P Ozsváth, On the Khovanov and knot Floer homologies of quasialternating links, from: "Proceedings of Gökova Geometry–Topology Conference 2007" (editors Akbulut, Selman, Önder, Turgut, S J.), GGT, Gökova (2008) 60 MR2509750
10 H Matsumura, Commutative ring theory, 8, Cambridge Univ. Press (1989) MR1011461
11 J Rasmussen, Knot polynomials and knot homologies, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 261 MR2189938
12 O Viro, Khovanov homology, its definitions and ramifications, Fund. Math. 184 (2004) 317 MR2128056
13 S Wehrli, A spanning tree model for Khovanov homology, J. Knot Theory Ramifications 17 (2008) 1561 MR2477595